Bulletin of the American Mathematical Society

Values in differential games

John M. Danskin

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 80, Number 3 (1974), 449-455.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183535517

Mathematical Reviews number (MathSciNet)
MR0332203

Zentralblatt MATH identifier
0302.90070

Subjects
Primary: 90D25

Citation

Danskin, John M. Values in differential games. Bull. Amer. Math. Soc. 80 (1974), no. 3, 449--455. https://projecteuclid.org/euclid.bams/1183535517


Export citation

References

  • 1. John Danskin, Value in differential games (to appear).
  • 2. Robert Elliott and Nigel Kalton, Values in differential games, Bull. Amer. Math. Soc. 78 (1972), 427-431. MR 45 #4840.
  • 3. Robert Elliott and Nigel Kalton, The existence of value in differential games, Mem. Amer. Math. Soc. No. 126 (1972).
  • 4. Wendell Fleming, The convergence problem for differential games, J. Math. Anal. Appl. 3 (1961), 102-116. MR 25 #5806.
  • 5. Wendell Fleming, The convergence problem for differential games. II. Advances in game theory, Ann. of Math. Studies, no. 52, Princeton Univ. Press, Princeton, N.J., 1964, pp. 195-210. MR 29 #6947.
  • 6. Avner Friedman, Differential games, Wiley, New York, 1971.
  • 7. Hans Rademacher, Über partielle und totale Differenzierbarkeit von Funktionen mehrer Variabeln und über die Transformationen der Doppelintegrale. I, II, Math. Ann. 79 (1919), 340-359; ibid 81 (1920), 52-63.
  • 8. Emilio Roxin, Axiomatic approach to differential games, J. Optimization Theory Appl. 3 (1969), 153-163. MR 39 #5167.
  • 9. P. P. Varaiya and J. Lin, Existence of saddle points in differential games, University of California at Berkeley, Electronics Research Laboratory, Memorandum No. ERL-M241, 1969.
  • 10. Jack Warga, Optimal control of differential and functional equations, Academic Press, New York, 1972.
  • 11. R. J. Elliott and N. J. Kalton, Upper values of differential games, J. Differential Equations 14, No. 1, (1973), 89-100.